Browse Title Index

Issue Title
Vol 38, No 2 (2024) The weighted numerical radius in Hilbert C*-modules Abstract
Xiujiao Chi, Pengtong Li
Vol 37, No 22 (2023) The Weyl correspondence in the linear canonical transform domain Abstract
Amit Kumar, Akhilesh Prasad, Pankaj Jain
Vol 29, No 8 (2015) The Zero Divisor Graphs of Finite Rings of Cubefree Order Abstract   PDF
A Tadayyonfar, Ali Reza Ashrafi
Vol 31, No 19 (2017) The αAB-, βAB-, γAB- and NAB-duals for Sequence Spaces Abstract   PDF
Davoud Foroutannia, Hadi Roopaei
Vol 38, No 4 (2024) The φ-mixed affine surface areas Abstract
Chang-Jian Zhao
Vol 33, No 11 (2019) Theta Function Identities of Level $6$ and their Application to Partitions Abstract
Belakavadi Radhakrishna Srivatsa Kumar, K. R. Rajanna, R. Narendra
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society Third and higher order convolution identities for Cauchy numbers Abstract   PDF
Takao Komatsu
Vol 32, No 17 (2018) Three limit representations of the core-EP inverse Abstract
Mengmeng Zhou, jianlong Chen, Tingting Li, Dingguo Wang
Vol 32, No 17 (2018) Three Step Algorithm For Weighted Resolvent Average of A Finite Family of Monotone Operators Abstract
Malihe Bagheri, Mehdi Roohi
Vol 36, No 7 (2022) Three-‎‎factor‎ mean reverting Ornstein-‎Uhlenbeck‎ process with stochastic drift term innovations‎: ‎Nonlinear autoregressive approach with dependent ‎error Abstract
Parisa Nabati, Arezoo Hajrajabi
Vol 31, No 18 (2017) Three-Point Fractional h-sum Boundary Value Problems for Sequential Caputo Fractional h-sum-difference Equations Abstract   PDF
Jarunee Soontharanon, Jiraporn Reunsumrit, Thanin Sitthiwirattham
Vol 31, No 5 (2017) Three-step Iterations for Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces Abstract   PDF
Gurucharan S. Saluja, Postolache Mihai
Vol 37, No 4 (2023) Threshold Dynamics of an Age--Space Structured Brucellosis Model with Nonlinear Incidence Rate on a Heterogeneous Environment Abstract
Eric Avila-Vales, Angel G. C. Pérez
Vol 38, No 3 (2024) Time optimal controls for Hilfer fractional nonlocal evolution systems without compactness and Lipschitz condition Abstract
Shouguo Zhu, Gang Li
Vol 31, No 14 (2017) Time-like Loxodromes on Helicoidal Surfaces in Minkowski 3-Space Abstract   PDF
Murat Babaarslan, Mustafa Kayacik
Vol 29, No 3 (2015): The 18th Geometrical Seminar Timelike rotational surfaces of elliptic, hyperbolic and parabolic types in Minkowski space E_1^4 with pointwise 1-type Gauss map Abstract   PDF
Burcu Bektaş, Uğur Dursun
Vol 31, No 13 (2017) TL-Fuzzy Set Valued Homomorphisms and Generalized (I;T)-L-Fuzzy Rough Sets on Groups Abstract   PDF
Canan Ekiz, Muhammad Irfan Ali, Sultan Yamak
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Top-k Sequence Pattern Mining with Non-overlapping Condition Abstract   PDF
Xin CHAI, Dan YANG, Jingyu LIU, Yan LI, Youxi Wu
Vol 30, No 10 (2016) Topological and Pointwise Upper Kuratowski Limits of a Sequence of Lower Quasi-Continuous Multifunctions Abstract   PDF
Milan Matejdes
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas Topological approach for rough sets by using J-nearly concepts via ideals Abstract
Mona Hosny
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 Topological Aspect of Monodromy Groupoid for a Group-Groupoid Abstract   PDF
Osman Mucuk, Serap Demir
Vol 37, No 20 (2023) Topological Equicontinuity and Topological Uniform Rigidity for Dynamical System Abstract
Devender Kumar, Ruchi Das
Vol 38, No 7 (2024) Topological generalization of minimal structure with medical application Abstract
heba mustafa, fawzia sleim, yassmin tohamy
Vol 31, No 20 (2017) Topological Graphs Based on a new Topology on Z^n and its Applications Abstract   PDF
Sang-Eon Han
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 Topological groups of bounded homomorphisms on a topological group Abstract   PDF
Ljubisa Kocinac, Omid Zabeti
Vol 31, No 19 (2017) Topological Properties of a Pair of Relation-Based Approximation Operators Abstract   PDF
Yan-Lan Zhang, Chang-qing Li
Vol 36, No 20 (2022): Special issue dedicated to H. Poincare Topological Properties of Multi-Valued Functions Abstract
Gökhan Temizel, İsmet Karaca
Vol 37, No 26 (2023) Topological properties of some multiplication operators on $\mathcal{L}(\mathcal{L}(X))$. Abstract
Ridha Sfaxi, Rihab Moalla, Aref Jeribi
Vol 31, No 19 (2017) Topological Semigroups and their Prequantale Models Abstract   PDF
Bin Zhao, Changchun Xia, Kaiyun Wang
Vol 32, No 9 (2018) Topological structures of a type of granule based covering rough sets Abstract
Yan-Lan Zhang
Abdul Gaffar Khan, Pramod Kumar Das, Tarun Das
Vol 33, No 1 (2019) Topologies on Normed Spaces Generated by Porosity Abstract   PDF
Stanislaw Kowalczyk, Małgorzata Turowska
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Topology and Semantic based Topic Dependency Structure Discovery Abstract   PDF
ANPING ZHAO, Suresh Manandhar, Lei Yu
Vol 35, No 11 (2021) Topology of non-triangular metric spaces and related fixed point results Abstract
Aniruddha Vishwas Deshmukh, Dhananjay Gopal
Vol 36, No 20 (2022): Special issue dedicated to H. Poincare Topology on Categorical Algebras Abstract
Koray YILMAZ, erdal ulualan
Djordje Baralic
Vol 31, No 2 (2017) Torse-Forming η-Ricci Solitons in Almost Paracontact η-Einstein Geometry Abstract   PDF
Adara M. Blaga, Mircea Crasmareanu
Vol 37, No 16 (2023) Total controllability for noninstantaneous impulsive conformable fractional evolution system with nonlinear noise and nonlocal conditions Abstract
Hamdy Ahmed
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Total normalcy of knots Abstract
Svetozar Rancic, Marija Najdanovic, Ljubica Velimirovic
Vol 30, No 2 (2016) Total quantum integrals of weak Hopf group coalgebras Abstract   PDF
shuangjian Guo
Vol 36, No 8 (2022) Totally Umbilical Semi-Invariant Submanifolds in Locally Decomposable Metallic Riemannian Manifolds Abstract
Mustafa Gök
Vol 33, No 9 (2019) Toughness condition for a graph to be all fractional (g,f,n)-critical deleted Abstract
Wei Gao, Weifan Wang, Darko Dimitrov
Vol 32, No 6 (2018) Toward a Laplacian Spectral Determination of Signed ∞-Graphs Abstract   PDF
Mohammad A. Iranmanesh, Mahboubeh Saheli
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Towards p-Adic Artificial Language Abstract
Branko Dragovic
Ruchi Bhardwaj, Sumit Kumar Sharma, Shiv Kumar Kaushik
Vol 36, No 14 (2022) Trace Formulae for a Conformable Fractional Diffusion Operator Abstract
Vol 32, No 1 (2018) Trace Inequalities for a Block Hadamard Product Abstract   PDF
Saliha Pehlivan, Mustafa Ozel, Cenap Ozel
Vol 33, No 14 (2019) Transcendental continued β-fraction with quadratic Pisot basis over Fq((x−1)) Abstract
Gouadri Marwa
Vol 32, No 17 (2018) Transformation of Circular Random Variables Based on Circular Distribution Functions Abstract
Mojtaba Hatami, Mohammad Hossein Alamatsaz
Vol 35, No 6 (2021) Transitive map in bitopological dynamical systems Abstract
Vol 35, No 6 (2021) Transmission problem for the Sturm--Liouville equation involving a retarded argument Abstract
Erdoğan Şen
Auwalu Sa'idu, Hikmet Koyunbakan
Vol 36, No 10 (2022) Trapezium-type inequalities for h-preinvex functions and their applications Abstract
Muhammad Amer Latif, Artion Kashuri, Sabir Hussain, Mohsen Rostamian Delavar
Vol 32, No 2 (2018) Trees with Equal Total Domination and 2-Rainbow Domination Numbers Abstract   PDF
Zehui Shao, Seyed Mahmoud Sheikholeslami, Bo Wang, Pu Wu, Xiaosong Zhang
Vol 30, No 11 (2016) Trees with smaller Harmonic indices Abstract   PDF
Deng Hanyuan, Balachandran S, Venkatakrishnan Y.B, Raja Balachandar S
Vol 33, No 3 (2019) Triangular Hesitant Fuzzy Preference Relations and Their Applications in Multi-criteria Group Decision-Making Abstract
Yan Yang, Junhua Hu, Yongmei Liu, Xiaohong Chen
Vol 35, No 1 (2021) Triple reverse order law of Drazin inverse for bounded linear operators Abstract
Vol 38, No 5 (2024) Trivial doubly warped products Abstract
Adara M. Blaga
Vol 32, No 18 (2018) T-Stability of the Euler Method for Impulsive Stochastic Differential Equations Driven by Fractional Brownian Motion Abstract
Hui Yu
Vol 31, No 20 (2017) Twin Signed k-Domination Numbers in Directed Graphs Abstract   PDF
Nasrin Dehgardi, Maryam Atapour, Abdollah Khodkar
Vol 36, No 9 (2022) Twisted Partial Actions of Monoidal Hom-Hopf Algebras Abstract
quanguo chen
Vol 34, No 6 (2020) Twisted product CR-submanifolds in a locally conformal Kahler space form Abstract
Vittoria Bonanzinga, Koji Matsumoto
Vol 33, No 13 (2019) Two $\{ 4,n-3\}$-isomorphic $n$-vertex digraphs are hereditarily isomorphic Abstract
Youssef Boudabbous
Vol 37, No 30 (2023) Two algorithms for solving generalized coupled Sylvester tensor equations Abstract
Tao Li, Chi-Hua Feng, Xin-Fang Zhang
Muhammad Uzair Awan
Vol 35, No 6 (2021) Two extensions of the Stone Duality to the category of zero-dimensional Hausdorff spaces Abstract
Georgi Dobromirov Dimov
Vol 37, No 24 (2023) Two families of circulant nut graphs Abstract
Ivan Damnjanović
Vol 36, No 4 (2022) Two families of separation axioms on infra soft topological spaces Abstract
Tareq Al-shami
Vol 32, No 1 (2018) Two Finite q-Sturm-Liouville Problems and their Orthogonal Polynomial Solutions Abstract   PDF
M. Masjed-Jamei, F. Soleyman, I. Area, J. J. Nieto
Vol 34, No 13 (2020) Two iterative algorithms for solving the split common fixed point problems Abstract
Vol 30, No 14 (2016) Two Methods for Computing the Drazin Inverse through Elementary Row Operations Abstract   PDF
Xiaodan Zhang, Xingping Sheng
Vol 33, No 6 (2019) Two Methods for Determining Properly Efficient Solutions with a Minimum Upper Bound for Trade-Offs Abstract
Behnam Hozzar, Ghasem Tohidi, Behrouz Daneshian
Vol 37, No 21 (2023) Two point Ostrowski and Ostrowski-Gruss type inequalities on Time scales with applications Abstract
sabir hussain
Vol 31, No 8 (2017) Two Point Trapezoidal Like Inequalities Involving Hypergeometric Functions Abstract   PDF
Muhammad Uzair Awan, Muhammad Aslam Noor, Marcela V. Mihai, Khalida Inayat Noor
Vol 28, No 10 (2014) Two regularized solutions of an ill-posed problem for the elliptic equation with inhomogeneous source Abstract   PDF
Tuan Nguyen Huy
Vol 33, No 9 (2019) Two scale defect measure and linear equations with oscillating coefficients Abstract
Jelena Aleksic, Stevan Pilipovic
Vol 36, No 16 (2022) Two theorems involving cyclic generalized proximal C-contractive non-self mappings Abstract
Mohamed Iadh Ayari, Mohamamd Imdad, Hassen Aydi, Hasanen A. Hammad
Vol 33, No 11 (2019) Two weak solutions for a singular $(p,q)$-Laplacian problem Abstract
F. Behboudi, Abdolrahman Razani
Vol 35, No 10 (2021) Two weak solutions for fully nonlinear Kirchhoff-type problem Abstract
Abdolrahman Razani
Vol 32, No 7 (2018) Two-Geodesic-Transitive Graphs Which are Neighbor Cubic or Neighbor Tetravalent Abstract   PDF
Wei Jin, Li Tan
Vol 37, No 8 (2023) Two-parameter conformable fractional semigroups and abstract Cauchy problems Abstract
MOUAD EL BELDI, Rachid Ameziane Hassani, Aziz Blali, Abdelkhalek El Amrani
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society Two-Sided Crossed Products of Groups Abstract   PDF
Esra K. Cetinalp, Eylem G. Karpuz, Firat Ates, A. Sinan Cevik
Vol 36, No 2 (2022) Two-sided Quaternion Wave-packet Transform and the Quantitative Uncertainty Principles Abstract
Firdous A. Shah
Vol 34, No 7 (2020) Two-step modulus-based matrix splitting iteration method for horizontal linear complementarity problems Abstract
Xiang Wang
Vol 35, No 3 (2021) Two-step Ulm-type method for solving nonlinear operator equations Abstract
Wei Ma, Liuqing Hua
Vol 38, No 10 (2024) Two-Weight Inequalities for Commutators of Fractional Integrals on Morrey Spaces Abstract
Ying Zhu, Xing Fu
Vol 32, No 15 (2018) Ulam stability of fractional differential equations with a generalized Caputo derivative Abstract
Raad Ameen, Fahd Jarad, Thabet Abdeljawad
Vol 31, No 17 (2017): International Workshop on Mathematical Methods in Engineering, MME-2017 Ulam Stability of Some Functional Inclusions for Multi-valued Mappings Abstract   PDF
Magdalena Piszczek, Janusz Brzdek
Vol 28, No 7 (2014) Ulam's Type Stability of Hadamard Type Fractional Integral Equations Abstract   PDF
JinRong Wang, Zeng Lin
Vol 31, No 6 (2017) Unbounded Composition Operators via Inductive Limits: Cosubnormal Operators with Matrix Symbols Abstract   PDF
Piotr Budzynski, Piotr Dymek, Artur Planeta
Vol 35, No 13 (2021) Unbounded order-norm continuous and unbounded norm continuous operators Abstract
Kazem Haghnejad Azar
Vol 37, No 8 (2023) Unified Massera type theorems for dynamic equations on time scales Abstract
Halis Can Koyuncuoğlu
Vol 32, No 2 (2018) Unified (p, q)-analog of Apostol Type Polynomials of Order α Abstract   PDF
Ugur Duran, Mehmet Acikgoz, Serkan Araci
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 Uniform and Pointwise Estimates for Algebraic Polynomials in Regions with Interior and Exterior Zero Angles Abstract   PDF
N. Pelin Ozkartepe, Tuncay Tunc, Fahreddin G. Abdullayev
Vol 33, No 18 (2019) Uniform Boundedness of Kantorovich Operators in Variable Exponent Lebesgue Spaces Abstract
Rabil AYAZOGLU(Mashiyev), Sezgin Akbulut, Ebubekir Akkoyunlu
Vol 34, No 7 (2020) Uniform Boundedness of Sz´ asz–Mirakjan–Kantorovich Operators in Morrey Spaces with Variable Exponents Abstract
Jingshi Xu, Yoshihiro Sawano, Xinxin Tian
Vol 28, No 8 (2014) Uniform Cantor sets as hyperbolic boundaries Abstract   PDF
Xiao Yingqing
Vol 33, No 3 (2019) Uniform Decay for a Viscoelastic Wave Equation with Density and Time-Varying Delay in R^n Abstract
Salah Zitouni, khaled zennir, Lamine Bouzettouta
Vol 34, No 6 (2020) Uniform perfectness for quasi-metric spaces Abstract
Qingshan Zhou, Yaxiang Li, Ailing Xiao
Vol 38, No 2 (2024) Uniformly continuous extension in $\mathsf{L}$-uniform convergence tower spaces Abstract
Gunther Jager
4401 - 4500 of 4630 Items << < 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 > >>